Posted 23 July 2012 - 10:51 AM
I just went gluten-free again after a three month gluten challenge--dx'ed non-celiac gluten intolerant. I'm currently taking doxycycline, clindamycin topical gel, and prednisone (just finished that nasty little steroid today).
Starting yesterday, I've been extremely thirsty. I can't get enough water, and even when my stomach feels bloated and full from it, I want more. I had horrible nausea this morning, and lo-and-behold, I discovered prednisone can cause potassium deficiency (characterized by excessive thirst). I ran out and got a banana and a smoothie with orange juice and banana. I felt 100% better after both of those, and the unbearable thirst went away for a while. Now it's back. Is this something I should pursue more with my doctor (I see her tomorrow for unrelated reasons) to figure out if there's a nutritional deficit, something else, or nothing at all?
Posted 23 July 2012 - 11:18 AM
Celiac.com - Celiac Disease Board Moderator
"get your robot on" - Will.I.Am at the 2012 FIRST Robotics kick-off
“it’s like the WWF, but for smart people" - George H. W. Bush at the 2008 FIRST Robotics World Championships
“Here tonight we share a love of Science, Technology, Math and Engineering, and most importantly the spirit of invention. That’s the spirit that made America the most innovative country in the world,” said President Obama. “We need our young people to keep that spirit alive … we need to encourage our kids and invest in their education. We need to give them the chance to become the next generation of scientists and engineers and entrepreneurs. If they study hard in math and science, then their futures are going to be bright and so is America’s,” he continued." - Barack Obama, August 2011
Posted 24 July 2012 - 05:28 AM
please seek medical attention.
Posted 24 July 2012 - 02:23 PM
Posted 24 July 2012 - 04:17 PM
Posted 25 July 2012 - 05:39 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users